LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Could it be yeast?

 - UBBFriend: Email this page to someone!    
Author Topic: Could it be yeast?
jsnyde2
LymeNet Contributor
Member # 7888

Icon 1 posted      Profile for jsnyde2     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi!
All was going great - pretty much symptom free since winter, and life back to normal after new tick bite last September.

I still have to watch my diet, of course, but during a weak moment, I had an ice cream cone, for which I ordered a small, and they gave me what seemed to be an extra large. Of course I ate it.

The next day I had, not just a little, but a ton of mucus in my stool (sorry) and diarrhea. And I have had diarrhea and slight stomach upset after I eat, since then - it's been a week, but it is gradually improving.

Do you think this could be from yeast? I definitely have had issues with yeast.

Or what else could it be? Thanks!

Posts: 351 | From La Crosse, WI | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
jsnyde2
LymeNet Contributor
Member # 7888

Icon 1 posted      Profile for jsnyde2     Send New Private Message       Edit/Delete Post   Reply With Quote 
And if it is yeast, what should I do?
Posts: 351 | From La Crosse, WI | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
Brussels
Frequent Contributor (5K+ posts)
Member # 13480

Icon 1 posted      Profile for Brussels     Send New Private Message       Edit/Delete Post   Reply With Quote 
I guess they loved your ice cream!! [Big Grin]

Sorry, if it's yeast, ice cream would be the loveliest thing for them!

What you could do, in my opinion, is take Rifampin or strong candida killers and see if you react.

I don't think strong killers solve chronic candida, but I have no experience with acute cases of candida (as my candida is about 30 years old....) [Frown]

If you react to Rifampin or anything of that sort (like Pau d'arco, it's also good against it), it could be yeast.

Candida die off is as toxic as Bb die off, so you'll know!!

then you could try usual antimicrobials, do some diet (low carb, low sugar), take binders (as candida and heavy metals walk hand in hand), probably some anti parasitic treatment (as candida hides inside these parasites, and anyway, everybody seems to have parasites...).

I would particularly go directly to Sanum products, as they are milder than chemical drugs and they are very good to MODULATE the immune system.

In my opinion, Sanum therapy is not light years ahead drugs, but it is quite in front, as it is basically trying to regulate your immune system (that is down graded by candida and disease...).

It's so far, one of the few ways to deal with pleomorphic aspects of any candida / fungal infections. Drugs will not deal with the other pleomorphic forms.

Posts: 6196 | From Brussels | Registered: Oct 2007  |  IP: Logged | Report this post to a Moderator
jsnyde2
LymeNet Contributor
Member # 7888

Icon 1 posted      Profile for jsnyde2     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi Brussels,

Yes, I know I really blew it, but who knew it would be that bad!? Argh. Rifampin is a prescribed abx, correct?
Does this warrant a call to my LLMD?

I'm back on diet, don't worry! I think removing my amalgams might have exacerbated this too, then, based on what you say about heavy metals. I got them all replaced this spring.

I have leftover Cowden tinctures, I'll get on them! Thanks, Brussels!

Posts: 351 | From La Crosse, WI | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.